It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 04-24-2006, 12:27 AM   #1
Junior Member
(female)
 
Join Date: Mar 2006
Location: NORWICH,NORFOLK,ENGLAND
Posts: 11
Tonibelle HB User
Wink Midwest1... update

Hi Midwest1 you so kindly replied to my post a couple of days ago when I could not understand why I had been starting to feel better and then went really downhill again. Well I saw the doctor and I could not believe it, he also said I was undermedicated!! What luck I thought he would just tell me to carry on as I was on 50mcg but he increased it to 100mcg and said that he would push the dose up as far as he could get it. I think I have been very lucky here, what do you think? Anyhow just thought I would give you an update and am hoping to feel better again in the next few weeks. I hope that you are well and once again thanks for your help. Toni

 
Sponsors Lightbulb
   
Old 04-24-2006, 09:14 AM   #2
Senior Veteran
(female)
 
Join Date: Jan 2003
Location: Missouri, USA
Posts: 12,343
midwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB Usermidwest1 HB User
Re: Midwest1... update

Thank you for letting me know what happened at your doctor visit. I do think you're very lucky that he isn't stingy with your thyroid med! The thing that sounds even more promising is his vow to "push the dose up as far as he could get it". So many of these guys are more afraid of thyroid med than narcotic painkillers... It makes no sense to me.
You may have hit the jackpot with this MD. That's great!

 
Sponsors Lightbulb
   
Old 04-24-2006, 10:45 AM   #3
Senior Veteran
(female)
 
Join Date: Feb 2005
Location: East Texas
Posts: 872
SHMILY HB UserSHMILY HB User
Re: Midwest1... update

Just one little word of caution........that's a big jump in meds all at once, at least it would be for me. If it makes you feel nervous or hyper just add 25 mcg for a couple of weeks, then go to the 100mcg. You may have to cut your pills in halves and 1/4's or better, yet, get a prescription of 25mcg and take 3. After 2 weeks you could take 4 until you use them all, then go to one 100 mcg. pill.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
calling Midwest1 and Meep ~ are you around? Tree Frog Thyroid Disorders 12 04-27-2010 01:50 PM
Midwest1 - can I ask you a question please? loretta38 Thyroid Disorders 4 04-22-2007 10:04 AM
To midwest1 naanee Thyroid Disorders 1 11-10-2004 09:45 PM
To midwest1, naanee Thyroid Disorders 8 10-12-2004 07:17 AM
Midwest1 & K9Mom, Please Help! Hopeless In IA Thyroid Disorders 10 09-07-2004 09:54 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 11:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!